# SDR R7MR34739

- Difficulty date: March 3, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Engine: Pwa PW206A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 593
- Condition: Damaged
- Location: Main Rotor
- Part time: 490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE, DAMAGED TO PITCH HORN BUSHINGS (PN L621M1010232).  DAMAGED TO PITCH HORN BUSHINGS PNL621M1010232.  AEC TECHNICAL SERVICES ADVISED US THAT THE WEAR IS CAUSED BY IMPROPER TORQUE OF THE UPPER HEX BOLT HARDWARD.  REPLACED WITH LOANER UNIT, CORRECTED PROBLEM.
